MAUDE Adverse Event Report: MPRI DBS¿; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR

MPRI DBS¿; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Model Number 3708660
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); No Code Available (3191)
Date of Event 07/25/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from a healthcare provider (hcp) via manufacture representative (rep) regarding a patient who was implanted with an implantable neuro stimulator (ins).It was reported that high impedances (16,000) were recorded during inter-op impedances testing, this involved the right extension and was specific to contact 8.The doctor explained that they felt the screw set on the header block of the extension had shifted.High impedances occurred during stage ll dbs procedure.Surgeon removed leads from battery, wiped them off and reinserted twice.This did not clear up the impedances so the doctor removed the leads from the extensions and did the same.After reinserting, the impedances were tested and again did not resolve.Contact 8 had impedances of 16,000 in all the electrode combinations tested.The cause of the high impedances was not determined with troubleshooting.It was unknown if the issue was resolved at the time of the report.The rep noted that they would retest the patient's system impedances during the initial programming and follow up to report if they have resolved.No further patient complications were reported/ anticipated as a result of this event.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
DBS¿
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key7722806
Report Number2649622-2018-12200
Device Sequence Number904706
Product Code MHY
UDI-Device Identifier00643169449152
UDI-Public00643169449152
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P960009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/16/2022
Device Model Number3708660
Device Catalogue Number3708660
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/25/2018
Supplement Date Received by Manufacturer08/08/2018
Initial Report FDA Received Date07/26/2018
Supplement Report FDA Received Date10/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age63 YR
Patient Weight100